Browse "MA-Journal Papers(저널논문)" byAuthorChoi, MJ

Showing results 1 to 2 of 2

1
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

2
The existence of semialgebraic slices and its applications

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646, 2004-07

rss_1.0 rss_2.0 atom_1.0